Communications in Mathematical Physics

On the equilibrium states in quantum statistical mechanics

R. Haag, N. M. Hugenholtz, and M. Winnink

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 5, Number 3 (1967), 215-236.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840050

Mathematical Reviews number (MathSciNet)
MR0219283

Zentralblatt MATH identifier
0171.47102

Subjects
Primary: 81.46
Secondary: 82.00

Citation

Haag, R.; Hugenholtz, N. M.; Winnink, M. On the equilibrium states in quantum statistical mechanics. Comm. Math. Phys. 5 (1967), no. 3, 215--236. https://projecteuclid.org/euclid.cmp/1103840050


Export citation